MAUDE Adverse Event Report: MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568370935
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 30th september, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the dome detached from the light.The screw that secure the dome with arch has come loose and one of the screws was broken in the thread.There was no injury reported, however, we decided to report the issue in abundance of caution as detachment of headlight during procedure could lead to serious injury and falling of screw or it particles into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 30th september 2024 getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the dome detached from the light.The screw that secures the dome with arch has come loose and one of the screws was broken in the thread.There was no injury reported, however, we decided to report the issue in abundance of caution as detachment of headlight during procedure could lead to serious injury and falling of screw or its particles into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The initial reporter was biomedical technician.The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 30th september, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the dome detached from the light.The screw that secure the dome with arch has come loose and one of the screws was broken in the thread.There was no injury reported, however, we decided to report the issue in abundance of caution as detachment of headlight during procedure could lead to serious injury and falling of screw or it particles into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 30th september, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the dome detached from the light.The screw that secures the dome with arch has come loose and one of the screws was broken in the thread.There was no injury reported, however, we decided to report the issue in abundance of caution as detachment of headlight during procedure could lead to serious injury and falling of screw or it particles into sterile field or during procedure may cause contamination.Getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the dome detached from the light.The screw that secures the dome with arch has come loose and one of the screws was broken in the thread.There was no injury reported, however, we decided to report the issue in abundance of caution as detachment of headlight during procedure could lead to serious injury and falling of screw or its particles into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.According to the conclusion of the analysis the gap between the fork and the headlight was caused by a loosening of the bracket fixing screws over a long period of time due to a lack of thread-locking patch on 3 screws in the production line.To prevent any safety issue related to a loosened connection between the fork and the headlight the user manual mentions to check the headlights for chipped paint, impact marks and any other damage and to perform yearly preventive maintenance.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20365996
Report Number9710055-2024-0000545
Device Sequence Number14425565
Product Code FSY
UDI-Device Identifier03700712403171
UDI-Public(01)03700712403171
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568370935
Device Catalogue NumberARD568370935
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown